MathSciNet Relay Station
MathSciNet bibliographic data
MR2292167 35J60 (35B25)
Nefëdov, N. N.; Nikitin, A. G. The method of differential inequalities for step-type contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case. (Russian) Differ. Uravn. 42 (2006), no. 5, 690--700, 719; translation in Differ. Equ. 42 (2006), no. 5, 739–749
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement